Title of article
A generalized layerwise finite element for multi-layer damping treatments
Author/Authors
R. A. S. Moreira، نويسنده , , J. D. Rodrigues، نويسنده , , A. J. M. Ferreira ، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2006
Pages
19
From page
426
To page
444
Keywords
Sandwich structures - Layerwise theory - Facet-shell - Viscoelastic damping layers
Journal title
Computational Mechanics
Serial Year
2006
Journal title
Computational Mechanics
Record number
364594
Link To Document